# SDR MEX2003001

- Difficulty date: January 3, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4034241974
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ATL-MEX - FLT 601 - AIRCRAFT RETURNED TO GATE DUR TO DFGC NR 1 FAILURE, AFTER ENGINES STARTED, DFGS NR 1 WAS NOT WORKING PROPERLY.  COMPUTER NR 1 WAS REPLACED IAW MM 22-01-01, AND SWITCHES WERE RE-ESTABLISHED, TESTS OK.  (M)
